User menu

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

All Publications

Displaying 16 results.
    • Journal article
    On a Gamma-limit of Willmore functionals with additional curvature penalization term
    Olbermann, Heiner[UCL] (2019) SIAM Journal on Mathematical Analysis — Vol. 51, no. 3, p. 2599–2632 (2019)
    • Journal article
    Homogenization of the nonlinear bending theory for plates
    Olbermann, Heiner Neukamm, Stefan (2015) Calculus of Variations and Partial Differential Equations — Vol. 53, p. 719-753 (2015)
    • Journal article
    The one-dimensional model for d-cones revisited
    Olbermann, Heiner (2016) Advances in Calculus of Variations — Vol. 9, no.3, p. 201-216 (2016)
    • Journal article
    Integrability of the Brouwer degree for irregular arguments
    Olbermann, Heiner (2017) Annales de l'Institut Henri Poincaré - C - Non Linear Analysis — Vol. 34, no.4, p. 933-959 (2017)
    • Journal article
    Energy Scaling Law for a Single Disclination in a Thin Elastic Sheet
    Olbermann, Heiner (2017) Archive for Rational Mechanics and Analysis — Vol. 224, no.3, p. 985-1019 (2017)
    • Journal article
    Interpenetration of matter in plate theories obtained as Gamma-limits
    Olbermann, Heiner[UCL] Runa, Eris (2017) ESAI M: Control, Optimisation and Calculus of Variations — Vol. 23, p. 119-136 (2017)
    • Journal article
    Michell trusses in two dimensions as a Gamma-limit of optimal design problems in linear elasticity
    Olbermann, Heiner[UCL] (2017) Calculus of Variations and Partial Differential Equations — Vol. 56, no. 166 (2017)
    • Journal article
    On a boundary value problem for conically deformed thin elastic sheets
    Olbermann, Heiner[UCL] (2019) Analysis & P D E — Vol. 12, no. 1, p. 245-258 (2019)
    • Journal article
    States of low energy on Robertson-Walker spacetimes
    Olbermann, Heiner[UCL] (2007) Classical and Quantum Gravity — Vol. 24, p. 5011-5030 (2007)
    • Journal article
    Conical singularities in thin elastic sheets
    Olbermann, Heiner Müller, Stefan (2014) Calculus of Variations and Partial Differential Equations — Vol. 49, no.3, p. 1177-1186 (2014)
    • Journal article
    Perturbative Quantum Field Theory via Vertex Algebras
    Olbermann, Heiner Hollands, Stefan (2009) Journal of Mathematics and Physics — Vol. 50, p. 112304 (2009)
    • Journal article
    Almost conical deformations of thin sheets with rotational symmetry
    Olbermann, Heiner Müller, Stefan (2014) SIAM Journal on Mathematical Analysis — Vol. 46, no.1, p. 25-44 (2014)
    • Journal article
    Symmetry breaking in indented elastic cones
    Olbermann, Heiner Conti, Sergio Tobasco, Ian (2017) Mathematical Models and Methods in Applied Sciences — Vol. 27, no.2, p. 291-321 (2017)
    • Journal article
    Energy scaling law for the regular cone
    Olbermann, Heiner (2016) Journal of Nonlinear Science — Vol. 26, p. 287-314 (2016)
    • Journal article
    The shape of low energy configurations of a thin elastic sheet with a single disclination
    Olbermann, Heiner[UCL] (2018) Analysis & PDE — Vol. 11, no. 5, p. 1285-1302 (2018)